RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 1998, Volume 5, Pages 277–300 (Mi timm481)  

Mathematical theory of optimal control and differential games

On extension of stochastic constraints in the class of finitely additive probabilities

N. M. Loginova, A. G. Chentsov


Abstract: A construction of extension of stochastic constraints is considered. The authors find conditions of asymptotic nonsensibility (robustness) in the problem of constructing the domain of attainability “in mean” under the relaxation of stochastic constraints. For such domains, the regularization procedures compensating the nonmonotone perturbation of parameters in constraints are discussed. The article also deals with applications of the mentioned construction to investigation of the attainability domain of a dynamic system subjected to random perturbations, when the sample information about statistics of these perturbations is only given. Compactification of the space of countably additive probabilities is realized in the class of positive finitely additive measures of norm 1.

Full text: PDF file (3507 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.711.3
MSC: 49J27
Received: 09.04.1997

Citation: N. M. Loginova, A. G. Chentsov, “On extension of stochastic constraints in the class of finitely additive probabilities”, Trudy Inst. Mat. i Mekh. UrO RAN, 5, 1998, 277–300

Citation in format AMSBIB
\Bibitem{LogChe98}
\by N.~M.~Loginova, A.~G.~Chentsov
\paper On extension of stochastic constraints in the class of finitely additive probabilities
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 1998
\vol 5
\pages 277--300
\mathnet{http://mi.mathnet.ru/timm481}
\zmath{https://zbmath.org/?q=an:1023.60008}


Linking options:
  • http://mi.mathnet.ru/eng/timm481
  • http://mi.mathnet.ru/eng/timm/v5/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:98
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019